Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Regularity of algebras related to the Sklyanin algebra

Author: J. T. Stafford
Journal: Trans. Amer. Math. Soc. 341 (1994), 895-916
MSC: Primary 16W30; Secondary 14A22
MathSciNet review: 1148046
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper continues the research of [SS] by finding further examples of (Artin-Schelter) regular rings of dimension four. Unlike the threedimensional case studied in [ATV1, 2], these examples show that the fourdimensional regular rings are not uniquely determined by their associated geometric data. Indeed, we find a one-parameter family of regular algebras associated to this data.

References [Enhancements On Off] (What's this?)

  • [AS] M. Artin and W. Schelter, Graded algebras of global dimension $ 3$, Adv. Math. 66 (1987), 171-216. MR 917738 (88k:16003)
  • [ATV1] M. Artin, J. Tate and M. Van den Bergh, Some algebras associated to automorphisms of curves, The Grothendieck Festschrift (P. Cartier, et al. eds.), Birkhäuser, 1990.
  • [ATV2] M. Artin, J. Tate and M. Van den Bergh, Modules over regular algebras of dimension $ 3$, Invent. Math. 106 (1991), 335-388. MR 1128218 (93e:16055)
  • [At] M. F. Atiyah, Vector bundles over an elliptic curve, Proc. London. Math. Soc. (3) 7 (1957), 414-452. MR 0131423 (24:A1274)
  • [Ha] R. Hartshorne, Algebraic geometry, Springer-Verlag, 1977. MR 0463157 (57:3116)
  • [Le] T. Levasseur, Some properties of non-commutative regular rings, Glasgow Math. J. 34 (1992), 277-300. MR 1181768 (93k:16045)
  • [Lo] C. Löfwall, On the subalgebra generated by the one-dimensional elements in the Yoneda Extalgebra, Algebra, Algebraic Topology and Their Interactions, (J.-E. Roos, ed.), Lecture Notes in Math., vol. 1183, Springer-Verlag, 1986. MR 846457 (88f:16030)
  • [Ma] Yu. I. Manin, Quantum groups and non-commutative geometry, Publ. Centre Rech. Math., Univ. Montreal, 1988.
  • [Mu] D. Mumford, Varieties defined by quadratic relations, Questions on Algebraic Varieties, (E. Marchionne, ed.), C.I.M.E., III Ciclo, Varenna, 1969, Roma, 1970. MR 0282975 (44:209)
  • [OF1] A. V. Odesskii and B. L. Feigin, Sklyanin algebras associated with an elliptic curve, preprint 1989. (Russian) MR 1026987 (91e:16037)
  • [OF2] -, Elliptic Sklyanin algebras, Funktsional. Anal. i Prilozhen. 23 (1989), 45-54. (Russian) MR 1026987 (91e:16037)
  • [Pr] S. B. Priddy, Koszul resolutions, Trans. Amer. Math. Soc. 152 (1970), 39-60. MR 0265437 (42:346)
  • [Sk1] E. K. Sklyanin, Some algebraic structures connected to the Yang-Baxter equation, Functional Anal. Appl. 16 (1982), 27-34. MR 684124 (84c:82004)
  • [Sk2] -, Some algebraic structures connected to the Yang-Baxter equation. Representations of quantum algebras, Functional Anal. Appl. 17 (1983), 273-284.
  • [SS] S. P. Smith and J. T. Stafford, Regularity of the four dimensional Sklyanin algebra, Compositio Math. 83 (1992), 259-284. MR 1175941 (93h:16037)
  • [St] J. T. Stafford, Auslander-regular rings and maximal orders, J. London Math. Soc. (to appear).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16W30, 14A22

Retrieve articles in all journals with MSC: 16W30, 14A22

Additional Information

Keywords: Noncommutative Noetherian ring, regular ring, elliptic curve, This research was supported in part by an NSF grant
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society